# SDR 99ZZZX2496

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Condition: Fluctuates
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE FLUCTUATES.  REMOVED AND REPLACED.
